Home > Research > Publications & Outputs > Taylor rules, long-run growth and real uncertainty

Links

Text available via DOI:

View graph of relations

Taylor rules, long-run growth and real uncertainty

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>31/08/2015
<mark>Journal</mark>Economics Letters
Volume133
Number of pages4
Pages (from-to)31-34
Publication StatusPublished
Early online date15/05/15
<mark>Original language</mark>English

Abstract

We study the effects of real uncertainty on long-run growth under different Taylor-type rules. We find a non-negligible relationship between real uncertainty and growth, which depends on the source of real uncertainty as well as on the type of the Taylor rule considered.